Dr Tin Sulejmanpasic tin.sulejmanpasic@durham.ac.uk
Associate Professor
Sulejmanpasic, T. (2017). Global Symmetries, Volume Independence, and Continuity in Quantum Field Theories. Physical Review Letters, 118(1), Article 011601. https://doi.org/10.1103/physrevlett.118.011601
Journal Article Type | Article |
---|---|
Online Publication Date | Jan 5, 2017 |
Publication Date | 2017-01 |
Deposit Date | Feb 19, 2020 |
Journal | Physical Review Letters |
Print ISSN | 0031-9007 |
Electronic ISSN | 1079-7114 |
Publisher | American Physical Society |
Peer Reviewed | Peer Reviewed |
Volume | 118 |
Issue | 1 |
Article Number | 011601 |
DOI | https://doi.org/10.1103/physrevlett.118.011601 |
Public URL | https://durham-repository.worktribe.com/output/1276176 |
Ising model as a U(1) lattice gauge theory with a θ -term
(2021)
Journal Article
Topological zero modes at nonzero chemical potential
(2013)
Journal Article
Strings from domain walls in supersymmetric Yang-Mills theory and adjoint QCD
(2015)
Journal Article
Walls, anomalies, and deconfinement in quantum antiferromagnets
(2018)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search